Asymptotically lacunary statistical equivalence of double sequences of sets
The concepts of Wijsman asymptotically equivalence, Wijsman asymptotically statistically equivalence, Wijsman asymptotically lacunary equivalence and Wijsman asymptotically lacunary statistical equivalence for sequences of sets were studied by Ulusu and Nuray . In this paper, we get analogous results for double sequences of sets.
Digital Object Identifier (DOI)
Nuray, Patterson, R. F., & Dündar, E. (2016). Asymptotically Lacunary Statistical Equivalence of Double Sequences of Sets. Demonstratio Mathematica, 49(2), 183–196. https://doi.org/10.1515/dema-2016-0016